# SDR DALA2022092006217

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 80,847 hours, 10,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 2L MAIN CABIN DOOR DAMPER ACTUATOR FOUND DURING IMPACT. CORRECTIVE ACTION: REMOVED AND REPLACED NUMBER 2L MAIN CABIN DOOR DAMPER ACTUATOR PER A330 AMM 52-12. (9239766)
